MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number 354216
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One (1) used set with packaging (lot #0061490198) was returned in conjunction with this complaint.The set was heavily contaminated with blood.An attempt was made to decontaminate the sample for testing however the majority of the blood was hardened and could not be removed.As a result of the excess blood present, the sample was deemed unsafe for testing.Due to the heavily contaminated nature of the returned sample, the set could not be functionally tested.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by user facility: reports tubing leaking resulting in outlook pump having blood throughout the internal pumping area.No patient injury.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6133504
Report Number9614279-2016-00097
Device Sequence Number553113
Product Code FPA
UDI-Device Identifier04046964182273
UDI-Public(01)04046964182273(17)190228(10)0061490198
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K922637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number354216
Device Lot Number0061490198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2016
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1